# SDR 2000ZZZX601

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Temco 11A
- Propeller: Hartzl HCD2X207
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 8433
- Condition: Cracked
- Location: V Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE CRACKED IN V SHANK.  (ADP)
